# SDR USAA920081588

- Difficulty date: August 19, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,803 hours, 37,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN CORROSION MAJOR REPAIR NR 4420136 & 6124059 CORROSION ON FLOOR SUPPORT AT BS967, RBL8.  REPLACED FLOOR SUPPORT AT BS967, RBL8 IAW B737 SRM 51-40-02-0G.
